# SDR 20000920SH005

- Difficulty date: September 20, 2000
- Submitted: September 20, 2000
- Operation: General aviation
- Aircraft: N120MG
- Make and model: Beech B100
- Aircraft serial: BE70
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bolt
- Condition: Corroded
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND THE RETAINING HARDWARE FOR THE EXHAUST DUCT WITHIN BOTH ENGINE COWLINGS WAS CORRODED BEYOND SERVICEABLE LIMITS.  BOLTS AN4-4A AND NUTS MS21042L4.  THIS INSPECTION TOOK PLACE AT 310.5 HOURS FROM OVERHAUL OF BOTH ENGINES.  (X)
